# SDR HDNA202005260015

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N135BU
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Aircraft time: 10,651 hours, 32,704 cycles
- Engine: Pwa PW206B
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: L792M2002103
- Part serial: 31721
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 2,001 hours, 5,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

THE NR 1 ENGINE OIL TEMPERATURE APPROACHED 120 DEGREES CELSIUS WHICH IS THE MAX CONTINUOUS OPERATING TEMPERATURE.  THIS WAS TROUBLESHOT TO A DEFECTIVE NR 1 ENGINE OIL BYPASS VALVE.
